# SDR DALA2025083106426

- Difficulty date: August 30, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER "TEE" SUPPORT OF INTERCOSTAL ON STGR 28L BTW STA 351-360 ON FWD E/E.   CORROSION LEVEL 2-LOWER "TEE" SUPPORT STGR 28L BTW 294.5 TO STA 360 ON FWD E/E WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR.4 AND PAR.7. (LP 1172927)
